MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number XIFOSM311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported a loss of integration implant with peri-implantitis.The implant in dental site 21 was removed.

Brand Name
OSSEOTITE CERTAIN 2 IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10429848
Report Number0001038806-2020-01182
Device Sequence Number2171209
Product Code DZE
UDI-Device Identifier00844868023098
UDI-Public(01)00844868023098(17)181128(10)2013100541(241)XIFOSM311
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/28/2018
Device Model NumberXIFOSM311
Device Catalogue NumberXIFOSM311
Device Lot Number2013100541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight85